# SDR VNAA202409010016

- Difficulty date: July 21, 2024
- Submitted: September 1, 2024
- Operation: Air carrier
- Aircraft: N547NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15317
- Aircraft time: 21,464 hours, 19,435 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: SH670335745
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PLATE (2EAS) LBL3.5, FS540 AND FS650 OF INTERNAL STRUCTURE AT FWD CARGO COMPARTMENT. CORROSION ON PLATE (2EAS) LBL3.5, FS540 AND FS650 OF INTERNAL STRUCTURE AT FWD CARGO COMPARTMENT WAS EVALUATED OUT LIMITS PER CRJ900 SRM 53-32-58-101-001-A01 THEREFORE PLATE (2EAS) LBL3.5, FS540 AND FS650 WERE REPLACED PER CRJ900 SRM 51-42-21-001-001-A01
